# SDR IPXA2023072172644

- Difficulty date: June 30, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 19,312 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* MAIN DECK ENTRYWAY EMERGENCY LIGHT INOP REPLACED MAIN DECK ENTRYWAY LAMP PER AMM TASK 33-51-07-960-801 AND OPS NML
